# SDR AALA201807069005

- Difficulty date: May 28, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820303
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. EXCESSIVE PLAY ON AFT DOOR HINGE FITTING IN NOSE LANDING GEAR WHEEL WELL LOCATED AT STA FR17 - FR 20. REPLACED HINGE FITTING PER AMM 32-22-13-410-001-A, CMM 52-82-32-400-802-B01.
